# SDR USAA2010060191047

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 66,340 hours, 29,601 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C203740002
- Part serial: 52629
- Condition: Faulty
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9 PHX - ORD - EMERGENCY LANDING - CREW RECEIVED ECAM MESSAGES "BRAKES AUTO BRK FAULT" AND "INOP SYS NORM BRK AUTO BRK".  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  FAULTS WERE PRESENT IN CRUISE, ON DESCENT, APPROACH, LANDING AND TAXI IN.  MAINTENANCE REPLACED THE NORMAL BRAKE SERVO VALVE 16GG IAW AIRBUS MAINTENANCE MANUAL 32-42-48-000-001.
